# SDR ABXA20140512179

- Difficulty date: May 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 145T19035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ABOVE CTR TANK FS 859 LBL 97 STUB BEAM FITTING CORRODED AT ATTACH FASTENERS COMMON TO CTR TANK.  REPAIRED STUB BEAM ON REA B653-60969-MR.  CORRODED L2, PN 145T1903-5, SN NSN, PART NAME STUB BEAM FITTING, FS & BS LOCATION ON ACFT FS 858 TO 860, STRINGER & WS LOCATION ON ACFT STRINGER 22L TO 23L, LBL 74 - 97.  ACFT WAS GNDED.
